Doctor insights on:
Why Does Codeine Make You Itchy
Took my last Tylenol (acetaminophen) with Codeine at 10:30pm Wednesday night. Last night started getting really itchy on scalp and feet. Now have mild rash. Concern?
Known side effect: Itching is a known adverse effect of any opiate medication which includes codeine, and it's not indicative of an allergy to the medication. You usually won't get a rash along with the itching, but the skin will turn red where it is scratched. It generally peaks after each dose and improves within a couple hours. If it persists, worsens, or is accompanied by swelling that would be concerning. ...Read more
I have itchy skin rashes over my thighs, legs, arms, and elbows, ever since i took paracetamol-codeine tablets. What can I use for this intense itch ?
I broke out in hives on my arms and upper legs and a itchy rash last night. I'm currently taking Tylenol (acetaminophen) with codeine three and four and antibiotics?
See below: This problem mandates a real-time (face-to-face) meeting with a doctor. A history has to be taken along with a examination as well as labs and other tests. Only after all this will your doctor be in a position to tell you what's wrong and what needs to be done to help you. ...Read more
- Talk to a doctor live online for free
- Does clexane make you itchy?
- Why does caffeine make you dehydrated?
- Why does drinking coffee make you tired?
- Ask a doctor a question free online
- Why does salt make you thirsty?
- Why does alcohol make you slur?
- Why does cranberry juice make you thirsty?
- Why does niacin make you itch?
- Talk to a pain management specialist online for free